Alert archive / Arkansas / Flash Flood Warnings in 2019

Flash Flood Warning 75, NWS Jackson, MS

June 24, 2019Ashley County, Chicot County, Arkansas; Washington County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jun 24, 2019, 12:47 AM CDT for Ashley County, Chicot County, Arkansas; Washington County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2019, 12:47 AM CDT (05:47 UTC)
Expired
Jun 24, 2019, 3:45 AM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Ashley County, AR, Chicot County, AR, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 145 km from the middle of the area, began a volume at 05:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 5.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2019-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 895 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2019-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
895 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1530 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

718 
WGUS54 KJAN 240547
FFWJAN
ARC003-017-MSC151-240845-
/O.NEW.KJAN.FF.W.0075.190624T0547Z-190624T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
1247 AM CDT Mon Jun 24 2019

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Southern Chicot County in southeastern Arkansas...
  Southern Ashley County in southeastern Arkansas...
  Southern Washington County in northwestern Mississippi...

* Until 345 AM CDT.

* At 1246 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to two to two and a half 
  inches of rain have already fallen. Flash flooding is expected to 
  begin shortly.

* Some locations that will experience flooding include...
  Hollandale, Eudora, Wilmot, Avon, Parkdale, Darlove, Chicot
  Junction, Berlin, Estill, Murphy and Glen Allan.

Additional rainfall amounts of one to three inches are possible in 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3327 9084 3327 9072 3323 9073 3319 9068
      3310 9069 3310 9091 3301 9092 3301 9206
      3306 9212 3307 9212

$$

DC
2 follow-up statements
990 
WGUS74 KJAN 240757
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
257 AM CDT Mon Jun 24 2019

ARC003-017-MSC151-240845-
/O.CON.KJAN.FF.W.0075.000000T0000Z-190624T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chicot AR-Ashley AR-Washington MS-
257 AM CDT Mon Jun 24 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
SOUTHERN CHICOT...SOUTHERN ASHLEY AND SOUTHERN WASHINGTON COUNTIES...

At 256 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Up to three inches of rain have already 
fallen. Flash flooding will continue across the area.

Some locations that will experience flooding include...
Hollandale, Eudora, Wilmot, Avon, Parkdale, Darlove, Chicot Junction,
Berlin, Estill, Murphy and Glen Allan.

Additional rainfall amounts of two inches are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3327 9084 3327 9072 3323 9073 3319 9068
      3310 9069 3310 9091 3301 9092 3301 9206
      3306 9212 3307 9212

$$

JC
990 
WGUS74 KJAN 240840
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
340 AM CDT Mon Jun 24 2019

ARC003-017-MSC151-240849-
/O.EXP.KJAN.FF.W.0075.000000T0000Z-190624T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chicot AR-Ashley AR-Washington MS-
340 AM CDT Mon Jun 24 2019

...THE FLASH FLOOD WARNING FOR SOUTHERN CHICOT...SOUTHERN ASHLEY AND
SOUTHERN WASHINGTON COUNTIES WILL EXPIRE AT 345 AM CDT...

The heavy rain has ended. Light to moderate rain will continue. 
Flooding is no longer expected to pose a threat. Please continue to 
heed any remaining road closures.

LAT...LON 3327 9084 3327 9072 3323 9073 3319 9068
      3310 9069 3310 9091 3301 9092 3301 9206
      3306 9212 3307 9212

$$

JC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 12:41 AM CDT, 6 minutes earlier.

Area forecast discussion, Jun 24, 12:41 AM CDT, 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1241 AM CDT Mon Jun 24 2019

.UPDATE...
Updated for 06Z aviation discussion

&&

.AVIATION...
06Z TAF discussion:
A complex of TSRA is moving into N LA, SE AR, and NW MS this early
morning and will build gradually SE across the remainder of the
area through the early morning hours. These storms should
eventually lose intensity overnight, but in the mean time, brief
reductions to IFR visibilities and MVFR ceilings in +TSRA are
possible, with isolated gusts to 50 kt possible as well. MVFR
stratus are possible around MEI/HBG/PIB later this morning through
shortly after sunrise. Winds will shift from southerly to
northwesterly behind the complex of storms through the morning.
Outside of the storms and early morning stratus, VFR conditions
are expected through the remainder of the TAF period. Some
redevelopment of SHRA or TSRA is possible later today, but
confidence is coverage/placement is too low at this time to
include at any TAF site. /DL/

&&

.DISCUSSION...
It has been a rather busy evening across portions of the ArkLaMiss
region. Diurnal showers and storms have diminished but the outflow
from earlier convection across Arkansas has moved into the Delta
region. While some storms may continue to be strong in this area,
flooding will also be something to monitor as this swath of
convection won't move a lot over the next few hours. Further to
the west, another MCS is beginning to plow through North Texas.
This will need to be monitored overnight across our area. Guidance
shows that the bulk of this will push south into Louisiana to our
west, but some of it will move into the western part of the
forecast area probably after midnight. As it continues to push
east and southeast, there is some indication it should be on a
weakening trend but this may not be before some strong to severe
storms are possible in the west/Delta. Here, there remains some
lapse rates and shear to work with. Will look into adjusting
timing for the graphic but the outlook likely still remains valid.
Damaging winds will be the main concern with any storms through
the night. /28/

Prior discussion below:

Tonight through tomorrow...

Focus this forecast remains on the severe weather threat and a
period of heavy rainfall over the NW. General forecast
expectations from earlier is on track. The afternoon activity is
taking a bit longer to get going, but we're just now reaching the
optimum time for this and I expect a mix of strong/severe storms
between now and 7pm over the S/SE/E as cold pools get a bit deeper
and updrafts can organized a bit better. Favored movement will be
to the NE. The other part to this event (the main part) is taking
shape to our NW and W now. As of 3-4pm, a large outflow is
organizing over central AR and moving ESE. Latest hi-res, along
with extrapolation, had it entering our far NW around 6pm. This
should support severe storms as we see other leading activity
merge with the line and help maintain embedded severe wind gusts.
Things get a bit more complex for later in the evening and
overnight. This initial push of the line will likely stall and
help promote heavy rain and the flooding threat. There's also a
more potent surge in the evolving MCS that will be driving SE out
of the Red River Valley. This appears to drive the main damaging
wind threat later this evening and overnight in our western areas
and should get activity moving to lower the flooding threat. As
for the rainfall, WPC has gone with a MOD risk and is showing the
potential for 2-4 inches of rain over our NW. Hi- res guidance
supports this and the HREF PMM also shows the potential for
localized 4-6. Due to this, have added a FF watch for the NW.

As the MCS pushes SE and nears the end of the Tonight period (10-
12z) it should weaken. However, these large composite, deep outflows
can generate a great deal of 45-65 mph winds. This is all covered in
the outlook graphics we have along with the timing. Of note, look
for an update this evening as we refine timing and threats.

PoPs and temps tonight are high and timing was portrayed as best as
possible. Low temps will be much cooler than prev nights as the cold
outflow will help bring 69-72 degree conditions for at least the
W/NW half and maybe more if it can push into the area faster.

Uncertainty exists in if redevelopment can occur on Monday, right
now PoPs were tapered from mid morning into afternoon to account
for MCS decay but some values remain in the chance category to
cover possible new development later in the day. Overall, Temps
will be quite a bit lower than what we've been seeing. /CME/

Tuesday through next weekend...

An active forecast period filled with uncertainties will continue
with chances of storms and rain throughout the last full week of
June.

Storms may linger in the southern portions of the forecast area
after 00Z Tuesday along remnant boundaries associated with a
cluster of storms that are expected to push into the region on
Monday.

Uncertainty begins to increase as we get into Tuesday with latest
runs of global models keeping the region dry to start the day. As
the day progresses, an upper level disturbance is expected swing
across the ArkLaTex, initiating storm development. Storm chances
were raised in our region to account for an MCS developing from
these storms and eventually tracking into our region by Tuesday
afternoon through Tuesday evening. The evolution of the MCS into
our region in regards to severity and track will depend on the
track of a weak surface high that will ride along the northern
Gulf Coast. If the center of the surface high can stay just off
the MS Coast, the MCS will have a hard time progressing through
our region as depicted by the NAM. However, if the surface high
remains further east and south of the MS Gulf Coast, this will
allow for moisture return from the gulf ahead of the advancing MCS
resulting in an atmosphere more conducive of MCS maintenance. Due
to the amount of uncertainty on Tuesday and Tuesday evening, no
mention of severe weather was added to the HWO.

By Wednesday, upper level heights will begin to increase over the
Plains, leaving the lower to mid MS Valley regions under weak NW
flow aloft. As of now, we can't completely count out additional
MCS development some where in the region if a disturbance
embedded in the weak flow develops. However, by this time, the
surface high should be centered close to the MS Coast, so storms
chances will be greater in our northernmost counties on
Wednesday.

Upper level heights will continue to increase over our region on
Thursday as high pressure builds at the surface. However, PWats
will remain above 1.5" areawide and diurnal showers and storms are
likely to develop. A similar setup with increasing moisture
values is expected through the weekend. With good lapse rates
existing, an isolated strong to severe storm is possible on each
day through the period.

Temperatures will remain seasonable throughout the forecast period
with highs expected to reach to near 90 and lows falling to near
70.

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       74  88  72  89 /  62  62  34  32
Meridian      76  90  72  90 /  41  54  41  27
Vicksburg     71  87  72  88 /  87  57  31  41
Hattiesburg   76  92  72  93 /  41  54  48  22
Natchez       72  87  72  90 /  83  58  47  32
Greenville    70  86  70  86 /  97  56  27  56
Greenwood     70  85  70  87 /  78  57  27  56

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 7 AM CDT this morning for MSZ018-019-025-
     034-035-040-041.

LA...Flash Flood Watch until 7 AM CDT this morning for LAZ007>009.

AR...Flash Flood Watch until 7 AM CDT this morning for ARZ074-075.

&&

DL/28/CME/JPM
Hazardous weather outlook, Jun 23, 3:03 PM CDT, 9 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
303 PM CDT Sun Jun 23 2019

ARZ074-075-LAZ007>009-MSZ018-019-025-034-041-242015-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar-
Sunflower-Leflore-Washington-Sharkey-
303 PM CDT Sun Jun 23 2019

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, north central Mississippi,
northwest Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Elevated
TIMING...Tonight

The rest of this afternoon through tonight, severe thunderstorms
are possible. Some thunderstorms could produce damaging winds to
60 mph and hail at least to the size of quarters. This activity
is anticipated between 5pm this afternoon through the overnight
as a line of storms pushes southeast.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight, areas of flash flooding likely and some roads could be
flooded or closed. Some structures may be potentially threatened
by high water as 2 to 3 inches of heavy rain is likely.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ026-MSZ026>033-037>039-043>046-048>066-072>074-242015-
Concordia-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-
Oktibbeha-Attala-Winston-Noxubee-Madison MS-Leake-Neshoba-Kemper-
Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-
Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
303 PM CDT Sun Jun 23 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, north
central Mississippi, northeast Mississippi, and south central
Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through tonight, isolated severe
thunderstorms are possible. Some thunderstorms could produce
damaging wind gusts and hail. Much of this activity will be this
afternoon as storms move northeast between 3 and 7pm. Additional
threat for damaging winds are possible after 3 am as a line of
storms moves southeast.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ015-016-023-MSZ035-040-242015-
Richland-Madison LA-Franklin LA-Humphreys-Issaquena-
303 PM CDT Sun Jun 23 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...Tonight

The rest of this afternoon through tonight, severe thunderstorms
are possible. Some thunderstorms could produce damaging winds to
60 mph and hail at least to the size of quarters. This activity
is anticipated between 5pm this afternoon through the overnight
as a line of storms pushes southeast.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight, localized flash flooding is possible, particularly in
low lying and urban areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ024-025-MSZ036-042-047-242015-
Catahoula-Tensas-Holmes-Yazoo-Warren-
303 PM CDT Sun Jun 23 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...Tonight

The rest of this afternoon through tonight, isolated severe
thunderstorms are possible. Some thunderstorms could produce
damaging wind gusts and hail. Much of this activity will be this
afternoon as storms move northeast between 3 and 7pm. Additional
threat for damaging winds are possible after 3 am as a line of
storms moves southeast.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight, localized flash flooding is possible, particularly in
low lying and urban areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

36

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Jun 23, 9:23 PM CDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Jackson MS
923 PM CDT Sun Jun 23 2019

MSZ029-240315-
Webster MS-
923 PM CDT Sun Jun 23 2019

...A STRONG THUNDERSTORM WILL AFFECT WEBSTER COUNTY UNTIL 1015 PM
CDT...

At 923 PM CDT, Meteorologists were tracking a strong thunderstorm
near Embry, or 22 miles east of Winona, moving northeast at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Bellefontaine around 930 PM CDT.
  Clarkson around 945 PM CDT.
  Cumberland around 950 PM CDT.

Other locations impacted by this storm include Mantee and Walthall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3364 8903 3364 8902 3360 8902 3353 8920
      3350 8932 3347 8934 3346 8938 3346 8951
      3372 8951 3372 8919 3374 8919 3374 8904
TIME...MOT...LOC 0223Z 238DEG 30KT 3360 8936

DC
Special weather statement, Jun 23, 9:44 PM CDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Jackson MS
944 PM CDT Sun Jun 23 2019

ARZ075-240315-
Chicot AR-
944 PM CDT Sun Jun 23 2019

...A STRONG THUNDERSTORM WILL AFFECT CHICOT COUNTY UNTIL 1015 PM
CDT...

At 944 PM CDT, Meteorologists were tracking a strong thunderstorm
near Chicot Junction, or near Lake Village, moving east at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Lake Village around 950 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3350 9118 3344 9123 3343 9122 3343 9120
      3350 9116 3345 9112 3340 9121 3338 9115
      3338 9114 3340 9111 3344 9108 3343 9108
      3324 9110 3325 9109 3328 9104 3314 9109
      3313 9120 3304 9113 3301 9145 3342 9146
TIME...MOT...LOC 0244Z 252DEG 19KT 3324 9130

DC
Special weather statement, Jun 23, 10:10 PM CDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Jackson MS
1010 PM CDT Sun Jun 23 2019

MSZ030-240330-
Clay MS-
1010 PM CDT Sun Jun 23 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CLAY COUNTY UNTIL 1030
PM CDT...

At 1009 PM CDT, Meteorologists were tracking a strong thunderstorm
over Pala Alto, or 8 miles northwest of West Point, moving northeast
at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

This storm will remain over mainly rural areas of northern Clay
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3361 8869 3368 8887 3376 8893 3381 8893
      3381 8872 3368 8872 3368 8860
TIME...MOT...LOC 0309Z 204DEG 19KT 3370 8873

DC
Special weather statement, Jun 23, 10:22 PM CDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Jackson MS
1022 PM CDT Sun Jun 23 2019

MSZ034-240345-
Washington MS-
1022 PM CDT Sun Jun 23 2019

...A CLUSTER OF STRONG THUNDERSTORM WILL AFFECT WASHINGTON COUNTY
UNTIL 1045 PM CDT...

At 1020 PM CDT, Meteorologists were tracking strong thunderstorms
near Leland, moving northeast at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

These strong thunderstorms will be near...
  Leland around 1025 PM CDT.
  Tribbett around 1030 PM CDT.

Other locations impacted by these storms include Arcola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3353 9076 3327 9076 3327 9072 3313 9110
      3322 9109 3328 9104 3328 9105 3329 9107
      3324 9110 3333 9114 3345 9106 3345 9107
      3339 9112 3340 9121 3345 9112 3350 9117
      3344 9118 3344 9123 3350 9118 3353 9122
TIME...MOT...LOC 0320Z 236DEG 30KT 3339 9095

DC
Local storm report, Jun 23, 11:23 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1123 PM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 PM     FLASH FLOOD      DERMOTT                 33.52N 91.44W
06/23/2019                   CHICOT             AR   LAW ENFORCEMENT

            FLASH FLOODING OCCURRING ALONG SOUTH MAIN
            STREET AND SOUTH ARKANSAS STREET.

&&

JC
Local storm report, Jun 23, 11:33 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1133 PM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     FLASH FLOOD      1 ENE MIST              33.28N 91.68W
06/23/2019                   ASHLEY             AR   LAW ENFORCEMENT

            FLOODING OCCURRED OVER HIGHWAY 82 EAST
            BETWEEN MIST AND SNYDER. A VEHICLE DROVE
            INTO THE FLOOD WATERS.

&&

JC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:24 PM CDTSpecial Weather StatementJANChicot51 min
Jun 23, 8:21 PM CDTSevere Thunderstorm WarningJANAshley39 min
Jun 23, 9:06 PM CDTSpecial Weather StatementJANAshley39 min
Jun 23, 9:44 PM CDTSpecial Weather StatementJANChicot31 min
Jun 23, 10:57 PM CDTFlash Flood WarningJANAshley, Chicot3 hr
Jun 24, 1:58 AM CDTFlash Flood WarningJANAshley, Chicot3 hr
Jun 23, 7:02 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower32 min
Jun 23, 7:14 PM CDTSpecial Weather StatementJANWashington46 min
Jun 23, 7:31 PM CDTSpecial Weather StatementJANLeflore44 min
Jun 23, 8:27 PM CDTSpecial Weather StatementJANMontgomery33 min
Jun 23, 9:21 PM CDTSpecial Weather StatementJANClay, Oktibbeha39 min
Jun 23, 9:23 PM CDTSpecial Weather StatementJANWebster52 min
Jun 23, 10:10 PM CDTSpecial Weather StatementJANClay20 min
Jun 23, 10:22 PM CDTSpecial Weather StatementJANWashington23 min
Jun 24, 2:29 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey46 min
Jun 24, 3:14 AM CDTSevere Thunderstorm WarningJANHinds, Issaquena, Madison, Sharkey, Warren, Yazoo46 min
Jun 24, 3:26 AM CDTSpecial Weather StatementJANCarroll, Leflore49 min
Jun 24, 3:34 AM CDTSpecial Weather StatementJANClaiborne, Franklin, Jefferson56 min
Jun 24, 3:47 AM CDTTornado WarningJANHinds, Madison, Rankin, Warren, Yazoo24 min
Jun 24, 3:51 AM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Franklin, Jefferson, Lincoln69 min
Jun 24, 3:57 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery, Webster63 min
Jun 24, 4:01 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin74 min
Jun 24, 4:07 AM CDTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo53 min
Jun 24, 4:27 AM CDTTornado WarningJANMadison, Yazoo28 min
Jun 24, 4:59 AM CDTSpecial Weather StatementJANJefferson Davis, Lawrence, Simpson46 min
Jun 24, 5:09 AM CDTSpecial Weather StatementJANAttala, Leake, Scott51 min
Jun 24, 5:13 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lamar, Lawrence, Marion62 min
Jun 24, 5:23 AM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery, Oktibbeha, Winston30 min
Jun 24, 6:03 AM CDTSevere Thunderstorm WarningJANJasper, Newton, Smith42 min
Jun 24, 6:17 AM CDTSpecial Weather StatementJANForrest, Jones, Lamar28 min

Nearby

Flash Flood Warnings in Arkansas, 2019Flash Flood Warnings in Mississippi, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.